Bipolar III am seeking treatment for bipolar II (depression, anger, and ocd tendencies)
I feel that the medication I was taking affected my eating habits thus, causing me to gain weight. I would like to lose weight because I feel like it plays into my bipolar triggers.
I am hungry all the time (craving sweets), but the other symptoms listed above are equally important.
Shocktroop214 on 2009-03-30
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.